# SDR 2007UALA01367

- Difficulty date: April 30, 2007
- Submitted: May 4, 2007
- Operation: Air carrier
- Aircraft: N516UA
- Make and model: Boeing 757222
- Aircraft serial: 24860
- Aircraft time: 55,580 hours, 20,806 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Condition: Cracked
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 LEFT DOOR FWD FRAME CUTOUT FOR UPPER HINGE CRACKED.  [SUP 06-06-07]  INSTALLED A DOUBLER REPAIR ON THE AFFECTED AREA WITH BOEING APPROVED UA ENGINEERING SPECIFICATION.
